# SDR CA001031029

- Difficulty date: October 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Engine
- Part time: 1,001 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER COMPLETING 100 HOUR INSPECTION AIRCRAFT DEPARTED FOR FLIGHT AND AROUND 20,000 FEET THE CHIP LIGHT CAME ON. THE PILOT RETURNED TO BASE. THE CHIP DETECTOR WAS REMOVED AND A FINE SLIVER OF METAL WAS FOUND ON THE CONTACTS ABOUT 0.001 THE UNIT WAS CLEANED AND RETURNED TO SERVICE. THERE WERE NO CONTAMINANTS FOUND IN THE OIL FILTER DURING THE INSPECTION AND THE CHIP DETECTOR WAS CLEANED.
